<  Back to the Polytechnique Montréal portal

Legendre polynomial expansions of thermodynamic properties of binary solutions

Arthur Pelton and Christopher W. Bale

Article (1986)

An external link is available for this item
Department: Department of Chemical Engineering
PolyPublie URL: https://publications.polymtl.ca/53845/
Journal Title: Metallurgical Transactions A (vol. 17, no. 6)
Publisher: Springer
DOI: 10.1007/bf02661272
Official URL: https://doi.org/10.1007/bf02661272
Date Deposited: 10 Jul 2023 16:30
Last Modified: 26 Oct 2023 17:00
Cite in APA 7: Pelton, A., & Bale, C. W. (1986). Legendre polynomial expansions of thermodynamic properties of binary solutions. Metallurgical Transactions A, 17(6), 1057-1063. https://doi.org/10.1007/bf02661272

Statistics

Dimensions

Repository Staff Only

View Item View Item